10.1007%2Fs10092-017-0240-5.pdf (1.16 MB)
Download file

Analysis of discontinuous Galerkin methods using mesh-dependent norms and applications to problems with rough data

Download (1.16 MB)
journal contribution
posted on 17.01.2018, 10:10 by Emmanuil H. Georgoulis, Tristan Pryer
We prove the inf-sup stability of a discontinuous Galerkin scheme for second order elliptic operators in (unbalanced) mesh-dependent norms for quasi-uniform meshes for all spatial dimensions. This results in a priori error bounds in these norms. As an application we examine some problems with rough source term where the solution can not be characterised as a weak solution and show quasi-optimal error control.

History

Citation

Calcolo, 2017, 54 (4), pp. 1533-1551

Author affiliation

/Organisation/COLLEGE OF SCIENCE AND ENGINEERING/Department of Mathematics

Version

VoR (Version of Record)

Published in

Calcolo

Publisher

Springer Verlag for Institute for Computational Mathematics

issn

0008-0624

eissn

1126-5434

Acceptance date

22/09/2017

Copyright date

2017

Available date

17/01/2018

Publisher version

https://link.springer.com/article/10.1007/s10092-017-0240-5

Language

en

Usage metrics

Categories

Keywords

Licence

Exports